# SDR 97ZZZX3458

- Difficulty date: June 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Chevron USA, Production Company Aviation Maintenan, repair station AC2R685K
- Aircraft: N72649
- Make and model: Skrsky S76A
- Aircraft serial: 760292
- System (JASC): 3340 · Exterior Lighting
- Part: Lens
- Part number: A402AR
- Condition: Split
- Location: Strobe
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STROBE LIGHT LENS SPLIT IN HALF, GLUE DOES NOT HOLD HALVES TOGETHER ALONG BOND LINE.
